# SDR ANCF200100002

- Difficulty date: January 7, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Engine: Pwa PW4056
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part serial: 90031876
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF CAPTAIN AIRSPEED INDICATOR GOT STUCK AT 100 KNTS. TAKE OFF WAS ABORTED AT 116 KNTS.  DEFERRED AIRSPEED INDICATOR INOPERATIVE PER MEL 34-13-1 ITEM 199 CAT C, ALSO CHECKED EFIS AIRSPEED INDICATOR ON CAPTAIN SIDE, IT WORKS NORMALLY.
